# SDR 2024FA0000424

- Difficulty date: June 5, 2024
- Submitted: June 5, 2024
- Operation: General aviation
- Aircraft: N991SG
- Make and model: Cirrus SR22T
- Aircraft serial: 8983
- Aircraft time: 308 hours, 308 cycles
- System (JASC): 7414 · Magneto/Distributor
- Part: Filter
- Part number: 883311BX
- Condition: Melted
- Location: Engine Bay
- Part time: 308 hours, 308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZED MAGNETO AIR SOURCE FILTER MELTED/DEFORMED. IF CONTINUED COULD CAUSE BLOCKAGE OF AIR TO MAGNETO CAUSING PREMATURE MAGNETO FAILURE. PROBLEM SEEMS TO COINCIDE WITH RELOCATION OF FILTER CLOSER TO CYLINDERS WITH NEWER MANUFACTURED AIRCRAFT
